# SDR TRAX200800930

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE BROKEN.  REMOVED AND REPLACED SERVICE DOOR HANDLE IAW CRJ 700 AMM 52-41-03-000-081-A01 AND 52-41-03-400-801-A01.  COMPLIED WITH SERVICE DOOR OPERATIONAL TEST DUE TO HANDLE REPLACEMENT IAW CFR 700 AMM 52-41-00-710-801.  OPS CHECKED GOOD.  COMPLIED WITH RII PER SP607 AND CRJ 700 AMM 52-41-03-400-801-A01.  ALL WORK FOUND SATISFACTORY AT THIS TIME MB7011995.  (S)
